Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having weak feeling in legs, feels heavy. Am active tennis player. Should I do something?

I am a 38 year old female. I weigh 107 lbs. I am 5 2. I am pretty active and play tennis on weekends. I play an average of 2 hours whenever I get on the court. Lately, I have been feeling my legs weak and heavy when running to balls. Should I be doing something: nutrition or physically to better perform on the court? Thank you.
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Hi ! It is good to know that you are a regular active player. The symptoms of yours are non specific and can occur due to very many reasons.
At the outset I would suggest to have a routine blood test, urine test and a blood sugar test for you. Get your blood pressure monitored. If all these are normal,try to keep yourself well hydrated before you go to the court.
In case the symptoms persist, I would suggest you to see your family physician to decide if you have to go for more investigations.
Take care. Thanks.
Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor